# SDR IPXA2024101674438

- Difficulty date: September 30, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD IN BULK CARGO COMPARTMENT LEFT AREA. (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.143 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
